# SDR HEEA060403

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-3
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 206375007103
- Condition: Malfunctioned
- Location: Tot
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOT INDICATOR NEEDLE SPINS WHEN POWERED DOWN.   ALSO LOOSE PART INSIDE.
